# SDR R7MR34600

- Difficulty date: January 19, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N3593X
- Make and model: Snias AS350B
- Aircraft serial: 1081
- Engine: Tmeca ARRIEL1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A11001001
- Part serial: 1112
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,510 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN DELAMINATION AND CRACK,  3 FT FROM ROOT (MAY QUALIFY FOR BLADE EXCHANGE). REPLACED WITH NEW UNITS, CORRECTED PROBLEM.
